# SDR DALA201805153366

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 69,452 hours, 12,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: False Activation
- Location: R4 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE LIGHT ILLUMINATED WITH THE SLIDE DISARMED. CYCLED THE R4 DOOR ARM /DISARMED AND SLIDE CHECK LIGHT PTT, ALL CHECKED GOOD, OK FOR SERVICE.
